Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

$L^p $ estimates for maximal functions and Hilbert transforms along flat convex curves in ${\mathbf{R}}^2 $


Authors: Hasse Carlsson, Michael Christ, Antonio Cordoba, Javier Duoandikoetxea, Jose L. Rubio de Francia, James Vance, Stephen Wainger and David Weinberg
Journal: Bull. Amer. Math. Soc. 14 (1986), 263-267
MSC (1980): Primary 44A15
MathSciNet review: 828823
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 44A15

Retrieve articles in all journals with MSC (1980): 44A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1986-15433-9
PII: S 0273-0979(1986)15433-9